# SDR AALA20030783

- Difficulty date: July 19, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Part number: 79137451161
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1719 - DFW-SEA - ON CLIMB-OUT AIRCRAFT HAD THE SMELL OF A PAK OVERHEAT FOLLOWED BY SMOKE IN THE CABIN.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FURTHER INVESTIGATION REVEALED A HOLE IN LEFT PACK HEAT EXCHANGER WATER SPRAY LINE.  REMOED AND REPLACED LINE.  PACK BURN ACCOMPLISHED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
